Erratum to: Divisionally free arrangements of hyperplanes (Inventiones mathematicae, (2016), 204, 1, (317-346), 10.1007/s00222-015-0615-7)

研究成果: Contribution to journalComment/debate査読

抄録

The aim of this note is to correct the statement and the proof of Theorem 6.2 in the paper published in InventionesMathematicae 204 (2016), 317-346, which is not correct as it was stated. All the other results in the paper are correct as they were stated. The correct statement of Theorem 6.2 should be as follows (Formula presented.). Except for Theorem 6.2, all the results and proofs are correct in this paper.

本文言語英語
ページ(範囲)1377-1378
ページ数2
ジャーナルInventiones Mathematicae
207
3
DOI
出版ステータス出版済み - 3 1 2017

All Science Journal Classification (ASJC) codes

  • 数学 (全般)

フィンガープリント

「Erratum to: Divisionally free arrangements of hyperplanes (Inventiones mathematicae, (2016), 204, 1, (317-346), 10.1007/s00222-015-0615-7)」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル